MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse had arctic sun device alerting low flow, but patient was at target.Had stop therapy, empty pads and disconnect.Fluid delivery line (fdl) secure and in lock position.Reconnected holding nowhere near clear connectors and verified audible clicks with each connection.Straightened all lines.Restarted therapy.System diagnostics: showed that the water flow rate (wfr) was 0 l/m, inlet pressure (ip) was -3.3psi, circulation pump command (cpc) was 100 percentage, mixing pump command (mpc) was 0, heater was 0, system hours were 10,832 and pump hours were 9771.Had rn remove the pads and place device in manual control.Circulation pump command (cpc) was 45 percentage, mixing pump command (mpc) was 0, flow rate (fr) was 0 l/m, inlet pressure (ip) was -7.Explained to inquirer this sounds like a flow meter issue.Had stop therapy and disable manual control.Walked through swapping device and sending device down for biomed evaluation labelled low flow.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause for the reported event could not be determined.Had stop therapy, empty pads and disconnect.Fluid delivery line (fdl) secure and in lock position.Reconnected holding nowhere near clear connectors and verified audible clicks with each connection.Straightened all lines.Restarted therapy.System diagnostics: showed that the water flow rate (wfr) was 0 l/m, inlet pressure (ip) was -3.3psi, circulation pump command (cpc) was 100 percentage, mixing pump command (mpc) was 0, heater was 0, system hours were 10,832 and pump hours were 9771.Had rn remove the pads and place device in manual control.Circulation pump command (cpc) was 45 percentage, mixing pump command (mpc) was 0, flow rate (fr) was 0 l/m, inlet pressure (ip) was -7.Explained to inquirer this sounds like a flow meter issue.Had stop therapy and disable manual control.Walked through swapping device and sending device down for biomed evaluation labelled low flow.The complaint or reported issue was confirmed through other elements of the investigation to not be manufacturing related.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21934188
Report Number1018233-2025-03113
Device Sequence Number20184561
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)160301
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown